# SDR SIMA200731804

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,860 hours, 13,249 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Smoke
- Location: Lavatory Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

ABOUT 500' AFTER TAKEOFF 'LAV SMOKE' WARNING ILLUMINATED.  WARNING LIGHT WENT OFF ON FINAL APPROACH, FA REPORTED SMOKE IN CABIN.  TOUCHDOWN WAS SOFT.  REMOVE AND REPLACED BOTH LAVATORY BALLAST IAW 140 AMM 33-28-02.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
